# SDR MALA040256

- Difficulty date: March 14, 2004
- Submitted: March 17, 2004
- Operation: Air carrier
- Aircraft: N412XJ
- Make and model: Saab 340B
- Aircraft serial: 340B412
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Dislodged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 1D EMERGENCY COVER OVER HANDLE FELL OFF, NEEDS TO BE RE-SAFTIED.  RE-SAFTIED RIGHT FWD EMERGENCY EXIT DOOR HANDLE AS REQUIRED, SEC CHECKS GOOD.
